Periodic solutions of nonlinear systems and the comparison method
Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 571-576
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_4_a2,
author = {E. V. Voskresenskii},
title = {Periodic solutions of nonlinear systems and the comparison method},
journal = {Differencialʹnye uravneni\^a},
pages = {571--576},
year = {1992},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_4_a2/}
}
E. V. Voskresenskii. Periodic solutions of nonlinear systems and the comparison method. Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 571-576. http://geodesic.mathdoc.fr/item/DE_1992_28_4_a2/